# SDR REXA2020041300443

- Difficulty date: April 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: BENT AND WEAR ON FWD/AFT LOWER CORNERS ON  SEAL RETAINER AT FWD/CENTRAL BAGGAGE BAY DOOR. (C1).
SUMMARY OF NRC 00126: BENT AND WEAR ON FWD/AFT LOWER CORNERS ON SEAL RETAINER AT FWD/CENTRAL BAGGAGE BAY DOOR. SEAL RETAINER AT FWD/CENTRAL BAGGAGE BAY DOOR WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
